# SDR SIMA20140406005

- Difficulty date: April 6, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 35,171 hours, 31,443 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

APU FAIL MSG AFTER APU WAS RUNNING.  STRONG ODOR OF FUEL AFTER APU STARTED.  DEFERRED IAW MEL 49-1 & COMPLIED WITH MX PROCEDURE.  EXAMINED THE FUEL LINE & CONNECTION FOR LEAKS, PERFORM OPERATION CHECK ON APU.  OPERATIONS CHECKED GOOD, NO LEAKS IAW AMM 49-13-00 MEL RESTORED.
